ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Extinction Cross Section of a Dielectric Strip

Dowerah, Subratananda and Chakrabarti, Aloknath (1988) Extinction Cross Section of a Dielectric Strip. In: IEEE Transactions on Antennas and Propagation, 36 (5). pp. 696-706.

[img]
Preview
PDF
extinction.pdf

Download (651Kb)

Abstract

The problem of scattering of a plane electromagnetic wave by a dielectric strip is formulated in terms of an uncoupled system of three-part Wiener-Hopf equations by using a set of approximate boundary conditions. The resulting Wiener-Hopf problems are solved approximately for sufficiently large values of the width of the strip by using D.S. Jones' method (1964). An analytical formula is derived for the excitation cross section of the strip under consideration from which numerical values are obtained in specific situations and the results are presented graphically. The radar cross section of the strip is also computed for several special circumstances, and these are presented separately.

Item Type: Journal Article
Additional Information: ©1988 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 30 Sep 2005
Last Modified: 19 Sep 2010 04:20
URI: http://eprints.iisc.ernet.in/id/eprint/3750

Actions (login required)

View Item View Item